Diphenhydramine toxicity in a newborn: a case report.
Аннотация
Maternal drug intake before delivery may influence the clinical behavior of the newborn. The effects of anesthetic agents and narcotics may cause symptoms of depression in the infant. Infants of substance-abusing mothers may also have altered clinical states. This is a case report of a newborn, very depressed at birth, who apparently was sedated by diphenhydramine (Benadryl) ingested by the mother before delivery. The importance of complete history of drug ingestion by mother before delivery is important in evaluating the behavior of a neonate.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.